# SDR AALA202209079157

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737
- Aircraft serial: 33250
- Aircraft time: 17,245 hours, 7,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGHT ON SEATS 25 LEFT. PERFORMED CLEANING OF EMERGENCY LIGHT CONNECTORS ON SEATS 25 LEFT PER SWPM 20-60-01.
